Overdose

It’s been a rough morning. Last week, my doctor switched me from Viibryd to Zoloft. The Zoloft was not working for me at all, so I called her and she had me go back to the Viibryd. She told me to just go back to the same dose straight from the zoloft. Apparently Viibryd is very dose sensitive and I got overdose symptoms this morning, racing heart, fever, vomiting and headache. I talked to her again and she said I should take a half dose tonight and for the next week to even things out. In a few weeks, I hope to be back to normal.

~ by accordingtoleanne on August 28, 2012.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

 
%d bloggers like this: